MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA AMBITION X

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA AMBITION X
Model Number INGENIA AMBITION X
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Ear Pain (4812)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
A clinical assessment performed based on the currently available information within the complaint record.The customer states that a patient with a cochlear implant reported pain upon entering the mri suite.The patient was removed immediately and there were no health consequences to the patient.The reported pain is categorized as a minor injury and does not meet the criteria for a serious injury as no health consequences was documented to have occurred.Out of an abundance of caution we have concluded that this is a reportable event.This event is under investigation and a supplemental report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
Conclusion: the mri system was checked and confirmed to operate within product specifications and according to guidelines provided by the manufacturer of the implant.Any further investigation will be done by the manufacturer of the implant.At this time no further investigation will be conducted by philips.It was confirmed the patient¿s mother moved the implant back into the appropriate position.The patient did not receive additional medical intervention, harm, or loss of hearing related to this reported event.
 
Additional Manufacturer Narrative
Correction to the conclusion regarding the patient, the implant did not become dislodged nor need to be put back into appropriate position.Updated conclusion: the customer states that despite following all the safety recommendations of the implant manufacturer, and applying the relevant limitations in the scanwise tool, a patient with a cochlear implant reported pain upon entering the mri suite.The patient was removed immediately and there were no health consequences to the patient.The reported pain is categorized as a minor injury and does not meet the criteria for a serious injury as no health consequences was documented to have occurred.Investigation was performed -logfile analysis and testing of the mri system found no indications that the mri system malfunctioned or that use error had occurred; the mri system is operating to product specifications.In addition, the customer confirmed that the cochlear¿s nucleus implants mri safety checklist and guidelines were followed.Based on this conclusion, this event is considered not reportable.The manufacturer of the implant is aware of this event.
 
Additional Manufacturer Narrative
Correction to the conclusion regarding the patient, the implant did not become dislodged nor need to be put back into appropriate position.Updated conclusion: the customer states that despite following all the safety recommendations of the implant manufacturer, and applying the relevant limitations in the scanwise tool, a patient with a cochlear implant reported pain upon entering the mri suite.The patient was removed immediately and there were no health consequences to the patient.The reported pain is categorized as a minor injury and does not meet the criteria for a serious injury as no health consequences was documented to have occurred.Investigation was performed -logfile analysis and testing of the mri system found no indications that the mri system malfunctioned or that use error had occurred; the mri system is operating to product specifications.In addition, the customer confirmed that the cochlear¿s nucleus implants mri safety checklist and guidelines were followed.Based on this conclusion, this event is considered not reportable.The manufacturer of the implant is aware of this event.05-sep-2024 correction was made to the dat received by mfg.

Brand Name
INGENIA AMBITION X
Common Device Name
INGENIA AMBITION X
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16847139
Report Number3003768277-2023-02614
Device Sequence Number15347634
Product Code LNH
UDI-Device Identifier00884838090040
UDI-Public884838090040
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K18479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA AMBITION X
Device Catalogue Number781356
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer04/17/2023
04/17/2023
04/17/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date07/20/2023
07/26/2023
09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown